# SDR USAA2013011000022

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 41,130 hours, 14,936 cycles
- System (JASC): 2440 · External Power System
- Part: Relay
- Part number: E0245115B0
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN STARTING APU, EMERGENCY LIGHT CABIN (H-7) CIRCUIT BREAKER POPPED - ON POWER TRANSFER, H-10  CIRCUIT BREAKER ALSO POPPED.  REMOVED AND REPLACED CONTROL RELAY 21XG IAW ELECTRICAL STANDARD PRACTICES MANUAL & EWM 24-41-03.
